MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SMALL UNIVERSAL CHUCK WITH T-HANDLE; MISC ORTHO SURGICAL INSTR

OBERDORF SYNTHES PRODUKTIONS GMBH SMALL UNIVERSAL CHUCK WITH T-HANDLE; MISC ORTHO SURGICAL INSTR
Catalog Number 393.105
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on an unknown date that the small universal chuck with t-handle was unable to grasp.This report is for one (1) small universal chuck with t-handle.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.E1: reporters state : (b)(6).H3, h4, h6: a review of the device history record.Device history lot part: 393.105, lot: 9270091, manufacturing site: hägendorf, release to warehouse date: 21.Jan.2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.H3, h6: investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SMALL UNIVERSAL CHUCK WITH T-HANDLE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10118744
Report Number8030965-2020-03919
Device Sequence Number13989009
Product Code LXH
UDI-Device Identifier07611819777255
UDI-Public07611819777255
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number393.105
Device Lot Number9270091
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1